# SDR CA120620009

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A20P
- Condition: Leaking
- Location: Engine
- Part time: 20 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ROCKER COVERS FOUND LEAKING.  DISCOVERED THAT RELIEF CUT IN ROCKER COVER FACE ON ALL 6 NEW SUPERIOR CYLINDERS WAS CUT TOO DEEP & LEFT LITTLE AREA FOR GASKET TO SEAL.  SOLUTION WAS TO INSTALL ORANGE SILICONE GASKETS, SO FAR SO GOOD.
